# SDR USAA960673

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Service Door
- Part time: 47,563 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2 CRACKS .25 INCH AND .375 INCH FORWARD SERVICE DOOR AFT FRAME 1 AT NR 3 STOP, 1 AT NR 4 STOP.  INSTALLED DOUBLER, REPAIRED PER SRM 51-40-3.  (M)
